MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM CANNULATED SCREW LONG THREAD/16MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM CANNULATED SCREW LONG THREAD/16MM; SCREW, FIXATION, BONE
Model Number 202.716
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: htn.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the cannulated cruciform screwdriver was stripped upon insertion of the cannulated screw head.There were five minutes surgical delay and no patient consequence reported.This report is for one (1) 3.0mm cannulated screw long thread/16mm.This is report 1 of 2 for complaint (b)(4).

Brand Name
3.0MM CANNULATED SCREW LONG THREAD/16MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12541582
Report Number2939274-2021-05785
Device Sequence Number16572204
Product Code HWC
UDI-Device Identifier10886982144492
UDI-Public(01)10886982144492
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K951304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.716
Device Catalogue Number202.716
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/28/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNULATED CRUCIFORM SCREWDRIVER